Hacettepe Journal of Mathematics and Statistics, ( ISI ), Volume (41), No (2), Year (2012-3) , Pages (265-270)

Title : ( On Solutions of A Generalized Quadratic Functional Equation of Pexider Type )

Authors: Mohammad Janfada , Rahele Shourvazi ,

Citation: BibTeX | EndNote

In this paper we study general solutions of the following Pexider functional equation \\\\begin{eqnarray} (4-k)f_{1}(\\\\sum_{i=1}^{k}x_{i})+ \\\\sum_{j=2}^{k}f_{j}((\\\\sum_{i=1,i\\\\not=j}^{k}x_{i})-x_{j}))+f_{k+1}(-x_{1}+\\\\sum_{i=2}^k x_{i})=4\\\\sum_{j=1}^k f_{k+j+1}(x_{j}),

Keywords

uadratic functional equation; Pexiderized quadratic functional
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1033754,
author = {Janfada, Mohammad and Rahele Shourvazi},
title = {On Solutions of A Generalized Quadratic Functional Equation of Pexider Type},
journal = {Hacettepe Journal of Mathematics and Statistics},
year = {2012},
volume = {41},
number = {2},
month = {March},
issn = {1303-5010},
pages = {265--270},
numpages = {5},
keywords = {uadratic functional equation; Pexiderized quadratic functional equation},
}

[Download]

%0 Journal Article
%T On Solutions of A Generalized Quadratic Functional Equation of Pexider Type
%A Janfada, Mohammad
%A Rahele Shourvazi
%J Hacettepe Journal of Mathematics and Statistics
%@ 1303-5010
%D 2012

[Download]